MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CROSSER RECANALIZATION SYSTEM

BARD PERIPHERAL VASCULAR, INC. CROSSER RECANALIZATION SYSTEM
Catalog Number BDRECANSYSTEM
Medical Device Problem Code Problem with Software Installation (3013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to a recanalization procedure, the device had no known issues.It was further reported that during service evaluation it was identified that device was allegedly received not in normal mode but was in emc/vcp manufacturing mode.There was no patient contact.
 
Additional Manufacturer Narrative
H10: a device history record (dhr) and manufacturing review has been requesting and pending completion.Upon receipt, the bd recanalization system was visually inspected and was found to be in normal condition.Further review noted the device¿s software was outdated and at version 2.0.Next, functional testing was performed, and the device did not pass due to the device being in emc/vcp manufacturing mode, rather than the normal mode designated for end users.The root cause for the functional test failure is related to a manufacturing processing error.In october 2023, bd issued a voluntary field action z-0676-2024 for this issue.To date there have been no adverse events worldwide reported related to this issue.As result of the field action, this event is being reported as a malfunction mdr.H10: d4 (expiration date: 08/2026) h11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device pending return.
 
Additional Manufacturer Narrative
H10: in october 2023, bd issued a voluntary field action z-0676-2024 for this issue.To date there have been no adverse events worldwide reported related to this issue.As result of the field action, this event is being reported as a malfunction mdr.H10: manufacturing review: the device history record review met all release criteria however the system was not reset to normal mode after system tests identified during device history record review.Investigation summary: the bd recanalization system was received for evaluation.The bd recanalization system was received with outdated software version 2.0.The device was functionally tested and failed the test as the device was not in normal but in emc manufacturing mode identified during evaluation.Further the device was attempted to prime and activate the console, but a system error was occurring until the system locked up.This was due to the software version 2.0 which is intended to lock the system after 3 errors.No other anomalies were identified.Therefore, the investigation is determined to be confirmed for the identified device received in emc manufacturing mode issue.The root cause for identified device received in emc manufacturing mode issue was determined to be manufacturing related.Labeling review: the labeling/packaging review was not required as the reported event is not associated with a labeling, packaging, or use related issue.H10: d4 (expiration date: 08/2026), g3.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: in october 2023, bd issued a voluntary field action z-0676-2024 for this issue.To date there have been no adverse events worldwide reported related to this issue.As result of the field action, this event is being reported as a malfunction mdr.H10: manufacturing review: the device history record review met all release criteria however the system was not reset to normal mode after system tests identified during device history record review.Investigation summary: the bd recanalization system was received for evaluation.The bd recanalization system was received with outdated software version 2.0.The device was functionally tested and failed the test as the device was not in normal but in emc manufacturing mode identified during evaluation.Further the device was attempted to prime and activate the console, but a system error was occurring until the system locked up.This was due to the software version 2.0 which is intended to lock the system after 3 errors.No other anomalies were identified.Therefore, the investigation is determined to be confirmed for the identified device received in emc manufacturing mode issue.The root cause for identified device received in emc manufacturing mode issue was determined to be manufacturing related.Labeling review: the labeling/packaging review was not required as the reported event is not associated with a labeling, packaging, or use related issue.H10: d4 (expiration date: 08/2026), g3 h11: h6 (method, result, conclusion) h11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.

Brand Name
CROSSER RECANALIZATION SYSTEM
Common Device Name
RECANALIZATION SYSTEM
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key18773619
Report Number2020394-2024-00256
Device Sequence Number20758691
Product Code PDU
UDI-Device Identifier00801741202421
UDI-Public(01)00801741202421
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K203363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBDRECANSYSTEM
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2024
Supplement Date Received by Manufacturer03/19/2024
03/07/2024
Initial Report FDA Received Date02/23/2024
Supplement Report FDA Received Date03/23/2024
03/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0676-2024
Patient Sequence Number1
Patient SexUnknown